# SDR 2005FA0000671

- Difficulty date: May 2, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Aircraft: N678SS
- Make and model: Beech B200
- Aircraft serial: BB1021
- Aircraft time: 6,607 hours, 6,202 cycles
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 1018200741
- Condition: Cracked
- Location: Nlg
- Part time: 6,607 hours, 6,202 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED NOSE FORK TUBE AT LOWER WELD AREAS WHILE PERFORMING AD 2004-23-02, DURING ROUTINE PHASE INSPECTION. FORK WAS REPLACED WITH MFG KIT NR 101-8030-1, SN 2463.
